# SDR SWIA202412160014

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 50,167 hours, 33,089 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH AND RH WING ANTI-ICE CAUTION MESSAGE.    (FLIGHT 4818 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29317448 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT WING A/I FAULT MESSAGE IN REFERENCE TO FIM 30-12-00-810-801. SEE CP 29318473 FOR REMOVAL AND REPLACEMENT OF THE  LH ENG PRSOV. SEE CP 29318613 FOR REMOVAL AND REPLACEMENT OF THE LH ENG HPSOV AND OPS CHECKS OF THE LH ENG PRSOV AND HPSOV. ALL OPS CHECKS GOOD AND COULD NOT DUPLICATE WING A/I FAULT AT THIS TIME. SEE CP 29317632 FOR SMOD RTS APPROVAL"
